MathSciNet Relay Station
MathSciNet bibliographic data
MR1709752 58E20 (35B32)
Greco, C. A bifurcation result for harmonic maps from an annulus to $S^2$ with not symmetric boundary data. Proc. Amer. Math. Soc. 129 (2001), no. 4, 1199–1206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement